# SDR A6WA200640112

- Difficulty date: March 22, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Str 14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.0 TO FS 625.3 INTERCOSTAL AT STRINGER 14R IS CRACKED NEAR RADIUS APPROX 1.1 INCH LONG.  CORRECTIVE ACTION IN PROGRESS.  (K)
